Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Compactness of constant mean curvature surfaces in a three-manifold with positive Ricci curvature

Ao Sun

Vol. 305 (2020), No. 2, 735–756
DOI: 10.2140/pjm.2020.305.735
Abstract

We prove a compactness theorem for constant mean curvature surfaces with area and genus bound in a three-manifold with positive Ricci curvature. As an application, we give a lower bound of the first eigenvalue of constant mean curvature surfaces in a three-manifold with positive Ricci curvature.

Keywords
constant mean curvature surfaces, compactness
Mathematical Subject Classification 2010
Primary: 53A10, 58C40
Milestones
Received: 2 May 2018
Revised: 10 February 2019
Accepted: 11 October 2019
Published: 29 April 2020
Authors
Ao Sun
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States